MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP¿ G5 STEERABLE GUIDE CATHETER; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL TRICLIP¿ G5 STEERABLE GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number TSGC0801
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with mitral regurgitation (mr) for a mitraclip procedure.During the preparation of steerable guide catheter(sgc), loss of column was observed during water seal check.The sgc was replaced with another device to complete the procedure.There was no clinically significant delay or adverse patient effects reported.

Brand Name
TRICLIP¿ G5 STEERABLE GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25073070
Report Number2135147-2026-02960
Device Sequence Number13379753
Product Code DQY
UDI-Device Identifier05415067050724
UDI-Public(01)05415067050724(17)270422(10)51022R1041
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSGC0801
Device Catalogue NumberTSGC0801
Device Lot Number51022R1041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown